# SDR USAASB04014

- Difficulty date: February 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT ROWS 7 AND 22, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS AT SEAT ROWS 7 AND 22, LEFT SIDE.  OPS CHECK GOOD.  (M)
